# SDR 96UAL900429

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 54T250
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL QUANTITY DECREASED TO ZERO.  MADE AN UNSCHEDULED LANDING.  *S/D*  ANGLE GEAR BOX OIL PRESSURE LINE, LP09 CRACKED.  REPLACED OIL LINE.
